MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER EMERALD; LENS, GUIDE, INTRAOCULAR
Model Number EMERALDC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unknown non-preloaded intraocular lens (iol) had marks on surface after implantation.Iol had to be removed during the same procedure.The cartridge was splitting on parts where it folded together.There was incision enlargement and sutures were required.No further information is provided.This report is for the cartridge.A separate report is being submitted for the intraocular lens.
 
Additional Manufacturer Narrative
Section e1: reporter: telephone number: (b)(6).Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information.Section d9: device available for evaluation: no, however, photo was available.Section d9: returned to manufacturer: product was not received, however, photo was received.Section h3: device evaluated by manufacturer: no, however, photo was evaluated.Section h6: adverse event problem: component codes: updated from '4742 - inserter' to '4755 - part/component/sub-assembly term not applicable' device evaluation: a customer photo was provided and evaluated.The photo displays the suspect cartridge packaging and label.No photos of the actual cartridge product was provided.Due to no product received, no further evaluation could be performed and no issues could be identified.Conclusion: the complaint issue "cartridge crack" was not identified during photo evaluation.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER EMERALD
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19988287
Report Number3012236936-2024-000225
Device Sequence Number17921059
Product Code KYB
UDI-Device Identifier05050474530027
UDI-Public(01)05050474530027(17)240818(10)CM25681
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model NumberEMERALDC30
Device Catalogue NumberEMERALDC30
Device Lot NumberCM25681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZA9003 LENS (UNKNOWN SERIAL NUMBER).
Patient SexUnknown